Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a question posed by Huckaba-Papick, II

Ryûki Matsuda

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 8 (1983), 379-381.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515408

Digital Object Identifier
doi:10.3792/pjaa.59.379

Mathematical Reviews number (MathSciNet)
MR726528

Zentralblatt MATH identifier
0551.13006

Subjects
Primary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25]
Secondary: 13F05: Dedekind, Prüfer, Krull and Mori rings and their generalizations

Citation

Matsuda, Ryûki. On a question posed by Huckaba-Papick, II. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 8, 379--381. doi:10.3792/pjaa.59.379. https://projecteuclid.org/euclid.pja/1195515408


Export citation

References

  • [1] R. Gilmer: Multiplicative Ideal Theory. Marcel Dekker, New York (1972).
  • [2] J. Huckaba and I. Papick: A localization of R[x], Canad. J. Math., 33, 103-115 (1981).
  • [3] H. Hutchins: Examples of Commutative Rings. Polygonal Publishing House, New Jersey (1981).
  • [4] R. Matsuda: On a Huckaba-Papick problem. Sugaku, 35, 263-264 (1983) (in Japanese).
  • [5] R. Matsuda: On a question posed by Huckaba-Papick. Proc. Japan Acad., 59A, 21-23 (1983).
  • [6] H. Tang: Gauss' lemma. Proc. Amer. Math. Soc, 35, 372-376 (1972).

See also

  • Part I: Ryûki Matsuda. On a question posed by Huckaba-Papick. Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 1 (1983), 21--23.